# SDR CALA0001269

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN BAGGAGE BIN DOOR PAN CHAFED AT FORWARD EDGE OF NR 1 STOP PAD.  REPAIRED IAW ECRA 5230-01540.
